# SDR AALA20140126005

- Difficulty date: January 26, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 12,295 hours, 4,750 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS INFLIGHT BOS-LAX  CREW REPORTED FUEL IMBALANCE.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  DISCOVERED CROSS FEED VLV CB TRIPPED.  REPLACED CROSS FEED VLV ACTUATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
